# SDR WVER0325201500001

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 30,667 hours, 20,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Zone 100
- Part time: 30,667 hours, 20,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TASK 000-53-900-503-A01, THE SHOP FLOOR FOUND FRAME AT FS 310.00, STR 27 AND 26L CORRODED, FILAFORM, OUT OF LIMITS IAW SRM 53-21-06-101-002-A01, 53-00-00-101-001-A01. REMOVED AND INSTALLED A NEW SERVICABLE FRAME AT FS 310.00, STR 23L TO 23R IAW REO 670-53-21-799 REV.
